Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 55, No. 3, pp. 261-269 (1998)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Chebyshev Polynomials and Some Methods of Approximation

Gheorghe Udrea

Str. Unirii-Siret, Bl. 7A, Sc. 1, Ap. 17, Tg-Jiu,
Cod 1400, Judet Gorj - ROMANIA

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1998 Sociedade Portuguesa de Matemática
© 1998–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition